# SDR UPS98628012

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Part number: M10427
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LIGHT ON PILOTS CENTER PANEL ILLUMINATED.  ALL OTHER INDICATIONS NORMAL.  LIGHT EXTINGUSHED DURING DESCENT.  FOUND CARD M10427 TO CAUSE FAULT, (AUTO FIRE/OVERHEAT LOGIC TEST CARD). REMOVED AND REPLACED CARD M10427, THIS CLEARED FAULT.  PERFORMED SYSTEM TEST OF ENGINE APU, LOWER/MAIN CARGO AFOLTS PER MM26-10-01.  SYSTEM OPS CKS GOOD WITH NO FAULTS.
